MAUDE Adverse Event Report: Wilson-Cook Medical Inc 6 Shooter Saeed Multi-Band Ligator; Ligator, Esophageal

Wilson-Cook Medical Inc 6 Shooter Saeed Multi-Band Ligator; Ligator, Esophageal
Model Number G22692
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an endoscopic variceal ligation in the esophagus, the physician used a cook 6 shooter saeed multi-band ligator.It was reported that after assembling the ligature, the ligator is moved to the target area for ligation treatment.The ligator could not be released normally by the fourth band, the endoscope was then removed and replaced with a new device to complete the procedure.Other than the deployed bands, a section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Continued: section e: phone: (b)(6).Investigation evaluation: the product said to be involved was returned in a white plastic bag with an open box/tray from the lot number provided in the report.The label matches the product returned.The handle, loading catheter, barrel, and trigger cord were returned; the irrigation adapter and bands did not return with the device.Photos were provided and reviewed.The first photo the back side of the tray and the trigger cord can be seen wrapped around the handle.The second photo shows the box label and it matches that in the report.Our laboratory evaluation of the product said to be involved could not confirm the report as it was described.The trigger cord was wrapped around the handle in a post deployment state; the barrel and bands were not returned.A visual examination of the device was performed.The trigger cord was examined and all twelve deployment beads were present.The beads were verified for correct location using bead inspection plate.The beads were examined using magnification and found to be correctly filled and had no evidence of excess flash.The trigger cord was intact and not broken.The length of the trigger cord was measured between the knots and is within the established tolerance.An evaluation of the handle wheel movement was performed and the wheel functioned as intended.A product-specific discrepancy that could have caused or contributed to this observation was not observed during our laboratory analysis.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our laboratory evaluation of the returned device and photos could not confirm the report.A definitive cause for this observation could not be determined because the actual use conditions could not be duplicated in the laboratory setting.Due to a variety of clinical conditions such as patient anatomy, endoscope position or progression of disease state, we could not reproduce the actual conditions of product usage during our laboratory analysis.This limits our ability to conclusively determine a cause.Additional information received indicates that this device was used with an olympus endoscope.The mbl-6-f is designed to work with fujinon endoscopes.Band deployment difficulty can occur if the endoscope accessory channel is compromised.In these cases, the endoscope accessory channel collapses, restricting the trigger cord and preventing proper band deployment.The instructions for use contain the following statement: "use of an endoscope in a sound state of repair is a prerequisite for a successful multi-band ligation procedure." band deployment difficulty can also occur if the trigger cord is not properly seated in the handle assembly.The instructions for use advise the user: "note: knot must be seated into hole or handle will not function properly." a precaution in the instructions for use state: "it is vital that the integrity of the working channel is intact as grooves or other obstructions in the working channel can potentially cause the string to catch, resulting in band deployment difficulty." it is possible that this could lead to band deployment difficulty and damage to the trigger cord as well.Prior to distribution, all 6 shooter saeed multi-band ligators are subjected to a visual inspection to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.Additional comments regarding this report: the information provided by the user indicates that the device was used with an olympus endoscope.The mbl-6-f is designed to work with fujinon endoscopes.A cook representative has been directed to contact the medical facility involved in an effort to promote further education and understanding related to appropriate usage of this product.

Brand Name
6 Shooter Saeed Multi-Band Ligator
Common Device Name
Ligator, Esophageal
Manufacturer (Section D)
Wilson-Cook Medical Inc
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
Wilson-Cook Medical Inc
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
+1(336)744-0157
MDR Report Key50897830
Report Number1037905-2026-00588
Device Sequence Number10758674
Product Code MND
UDI-Device Identifier00827002226920
UDI-Public(01)00827002226920(17)270403(10)W5021062
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG22692
Device Catalogue NumberMBL-6-F
Device Lot NumberW5021062
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Endoscope-Olympus 290
Patient Age56 YR
Patient SexMale
Patient Weight143 LB